# SDR CA160226003

- Difficulty date: February 25, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-2S2C
- Aircraft time: 32,892 hours
- Engine: Pwa JT8D17
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Pressure Switch
- Part number: 1G309
- Condition: Shorted
- Location: Start Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, NR 1 ENGINE, START VALVE OPEN, CAUTION LIGHT ILLUMINATE. CREW FOLLOW QRH PROCEDURE AND SHUTDOWN THE AFFECTED ENGINE.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  MAINTENANCE FOUND THAT IT WAS ONLY AN INDICATION PROBLEM.  THE STARTER VALVE PRESSURE SWITCH WAS INTERNALY SHORTED.  PRESSURE SWITCH HAVE BEEN REPLACED AND ACFT HAVE BEEN RETURN TO SERVICE.
